Dr Ronnie Loeffen - publications


 

List of publications

2014

2013

2012

  • Kyprianou, A. E., Loeffen, R., & Pérez, J. L. (2012). Optimal control with absolutely continuous strategies for spectrally negative lévy processes. Journal of Applied Probability, 49(1), 150-166. DOI: 10.1239/jap/1331216839. Publication link: 0b70bdaf-3253-4466-a0a2-7030c4ef920c
  • Loeffen, R. L., Czarna, I., & Palmowski, Z. (2012). Parisian ruin probability for spectrally negative Lévy processes. Bernoulli. . Publication link: 70317dc5-1fea-4386-8e3f-67399604dcb7

2010

2009

2008

Personal details | Research | Publications | Teaching

▲ Up to the top